# SDR UALA2011060602761

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,932 hours, 22,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBD SEAT TRACK STA 676 TO 684 RBL 25 OUT OF LIMITS.  SUPPLEMENTAL DATA UPDATE RPL'D SEAT TRACK BTW STA 640 - 695, RBL 25, RPR'D INTERCOSTAL BTWN STA 660 - 680, RBL 25, FABBED AND INSTALLED REPAIR ANGLE AND SHIM PER SRM.
